# SDR QXEA9902719

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR RETRACTION ACTUATOR FITTING HAS FRETTING CORROSION ON H MEMBER.  REPAIRED IAW HORIZON AIR EA 9-54-233 AND EA 9-54-233A.
